# SDR AUS20030085

- Difficulty date: January 28, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Diaphragm
- Part number: UK
- Condition: Faulty
- Location: Pressure Reg
- Part time: 74 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL PRESSURE REGULATOR DIAPHRAGM SUSPECT FAULTY.
